Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2013, Volume 68, Issue 6(414), Pages 173–174 (Mi umn9559)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Exceptional collections in categories of singularities of 3-dimensional Landau–Ginzburg models

O. H. Kravetsab

a National Research University "Higher School of Economics"
b National Taras Shevchenko University of Kyiv

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation 11.G34.31.0023


DOI: https://doi.org/10.4213/rm9559

Full text: PDF file (334 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2013, 68:6, 1136–1138

Bibliographic databases:

MSC: 18E30, 14J33, 53D37
Presented: Д. О. Орлов
Accepted: 10.10.2013

Citation: O. H. Kravets, “Exceptional collections in categories of singularities of 3-dimensional Landau–Ginzburg models”, Uspekhi Mat. Nauk, 68:6(414) (2013), 173–174; Russian Math. Surveys, 68:6 (2013), 1136–1138

Citation in format AMSBIB
\Bibitem{Kra13}
\by O.~H.~Kravets
\paper Exceptional collections in categories of singularities of 3-dimensional Landau--Ginzburg models
\jour Uspekhi Mat. Nauk
\yr 2013
\vol 68
\issue 6(414)
\pages 173--174
\mathnet{http://mi.mathnet.ru/umn9559}
\crossref{https://doi.org/10.4213/rm9559}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3203197}
\zmath{https://zbmath.org/?q=an:06286874}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2013RuMaS..68.1136K}
\elib{https://elibrary.ru/item.asp?id=21277016}
\transl
\jour Russian Math. Surveys
\yr 2013
\vol 68
\issue 6
\pages 1136--1138
\crossref{https://doi.org/10.1070/RM2013v068n06ABEH004873}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000332667100006}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84899756894}


Linking options:
  • http://mi.mathnet.ru/eng/umn9559
  • https://doi.org/10.4213/rm9559
  • http://mi.mathnet.ru/eng/umn/v68/i6/p173

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:262
    Full text:142
    References:39
    First page:33

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021